# SDR 95ZZZX3646

- Difficulty date: June 23, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc O320E2D
- System (JASC): 2922 · Hydraulic Filter, Auxiliary
- Part: Valve
- Part number: 53E19600
- Condition: Failed
- Location: Thermo Bypass
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE THERMOSTATIC OIL COOLER BYPASS VALVE WAS REPLACED AT OVERHAUL OF THE ENGINE BY CLYDESDALE AIRCRAFT.  THE ENGINE WAS INSTALLED IN A CESSNA 172 SKYHAWK.  A TEST FLIGHT SHOWED VERY HIGH OIL TEMP.  THE OIL COOLER WAS COLD TO THE TOUCH.  THE OIL BYPASS VALVE DID NOT OPEN.  A NEW VALVE WAS INSTALLED, OIL TEMP WAS SATISFACTORY.  THE DEFECTIVE VALVE WAS INK-STAMPED, A1Q95.  THE DEFECTIVE PART WAS RETURNED TO CLYDESDALE AIRCRAFT FOR WARRANTY.  THIS VALVE IS USED ON OTHER LYC ENGINES.
